Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The two multiplications on $ B{\rm U}$


Authors: J. R. Hubbuck and Z. Mahmud
Journal: Proc. Amer. Math. Soc. 93 (1985), 151-156
MSC: Primary 55R35; Secondary 55N15
MathSciNet review: 766546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ B{U_p}$ has only two standard $ H$-structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R35, 55N15

Retrieve articles in all journals with MSC: 55R35, 55N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0766546-3
PII: S 0002-9939(1985)0766546-3
Article copyright: © Copyright 1985 American Mathematical Society